# SDR 2000ZZZX245

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4059W
- Make and model: Snias AS350B2
- Aircraft serial: 2933
- System (JASC): 3340 · Exterior Lighting
- Part: Gimbal Assy
- Part number: 03004021
- Condition: Corroded
- Location: Search Light
- Part time: 720 hours
- Component: SX5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLACK PROTECTIVE COATING APPARENTLY DID NOT BOND PROPERLY.  AFTER SEPARATION OF THE PROTECTIVE COATING FROM THE PART'S SURFACE, MOISTURE/WATER WOULD BE ENTRAPPED BETWEEN THE SURFACE OF THE PART AND THE PROTECTIVE COATING, ULTIMATELY CAUSING CORROSION.
